# SDR SWAA115236

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 56,287 hours, 46,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6938939
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPSV CHECK, FOUND STRINGER CLIP CRACKED AT BS 328, STR 2R.  REMOVED AND REPLACED CLIP PER SRM.
